# SDR SIMA20120908001

- Difficulty date: September 8, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 25,831 hours, 21,933 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: CTR7828602
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3381 - THE CREW REPORTED A FAINT BUT PERSISTANT UNUSUAL ODOR IN THE COCKPIT AND CABIN.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  ODOR IN THE COCKPIT AND CABIN DETERMINED TO BE P-80 RUBBER LUBRICANT USED ON SLEEVES OF NR 1 DUAL TEMP CONTROL VALVE.  REMOVED AND REPLACED THE NR 1 DUAL TEMP CONTROL VALVE REF AML PG 3261494 ITEM 1.  NO ODOR AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
